Monomials in the Jones projections

Sunder, V. S. (1988) Monomials in the Jones projections Proceedings of the American Mathematical Society, 103 (3). pp. 761-764. ISSN 0002-9939

PDF - Publisher Version

Official URL:


It is shown that every monomial eI=ei1ei2...ein in the Jones projections (with parameter τ) satisfies eIn(l)/2uI where uI is a partial isometry and n(I) is an integer for which an explicit formula is given.

Item Type:Article
Source:Copyright of this article belongs to American Mathematical Society.
ID Code:53566
Deposited On:09 Aug 2011 11:48
Last Modified:18 May 2016 06:38

Repository Staff Only: item control page